BibTeX record: journals/computing/Schroter97

download as .bib file

@article{DBLP:journals/computing/Schroter97,
  author    = {T. Schr\"{o}ter},
  title     = {On a Special Class of Nonlinear Fredholm Integral Equations of the
               First Kind.},
  journal   = {Computing},
  year      = {1997},
  volume    = {58},
  number    = {3},
  pages     = {259--280},
  url       = {http://dx.doi.org/10.1007/BF02684393},
  doi       = {10.1007/BF02684393},
  timestamp = {Wed, 03 Sep 2014 09:45:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/computing/Schroter97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}